# SDR USAA2011072600020

- Difficulty date: July 22, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 33,127 hours, 18,715 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161700000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - MINOR SURFACE DAMAGE ON FLOOR PANEL 241JF BETWEEN FR62 TO FR64, Y=0.  REPLACED FLOOR PANEL 241JF  IAW MCGILL IRM 9701 REV G.
